# SDR SWAA2025022800337

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,683 hours, 13,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE AFT FA FLASHLIGHT WILL NOT TEST<[01],  REMOVED AND REPLACED FLASHLIGHT ASSY IAW M/M 25-64-00.
